MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Model Number A-SERIES LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure user facility personnel heard a "crack" and observed the harmonyair a-series surgical lighting system canopy cover had slid down the spindle arm.The procedure was completed successfully, and no injuries were reported.
 
Additional Manufacturer Narrative
Following the reported event, steris inspected the harmonyair a-series surgical lighting system and found that the canopy ring was damaged.As the canopy ring was damaged this allowed the canopy cover to lower from its location and move down the spindle arm.The spindle arm was not impacted during the reported event and the surgical lighting system did not move.The damaged canopy ring may be attributed to overtightening during installation of the harmonyair a-series surgical lighting system or unknown impact the canopy ring sustained prior to the reported event.The steris installation team and service have been made aware of the reported event.The canopy ring was replaced, and the lighting system was operating to specifications.The harmonyair a-series surgical lighting system was returned to service, and no additional issues have been reported.A complaint review was performed and confirmed this to be an isolated event.

Brand Name
HARMONYAIR
Common Device Name
HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21432240
Report Number1043572-2025-00017
Device Sequence Number11897417
Product Code FSY
UDI-Device Identifier00724995186326
UDI-Public(01)00724995186326(11)240228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-SERIES LIGHTING SYSTEM
Device Catalogue NumberLAH24INND
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown